# SDR MZZA9528

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 380678111
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLT NR 93827 - CTS - DURING BOARDING, MAIN CABIN FILLED WITH SMOKE, OFF LOADED PASSENGERS.  TRACED SMOKE TO FAILED APU.  PLACARDED APU INOPERATIVE PER MEL 49-01.  RAN ENGINES AND CLEARED CABIN AND PACKS OF RESIDUE.  (W)
